Posts Tagged ‘heroin’

More Word Play

June 1, 2008

I had fun a while back substituting words in a narrative to give it a new, yet strangely familiar twist. Found another* that I’d like to try to celebrate the start of my third week of blogging. Read this as a cautionary tale… or just have fun with it. I certainly considered the latter of those two and hope to be out here for some time – –

=-=-=-=-=-=-=-=-=-=-

Don’t fool yourself: heroin blogging is one of the most addictive drugs things around. If you are bored or unhappy, and if you have friends who use drugs blogs, you are at higher risk for developing a heroin blogging addiction.

How Heroin Blogging Works in The Brain


The thalmus is a part of the brain which channels all the body’s sensations to the brain cortex. Cells in a part of the thalamus (the medial thalamus) receive messages from the body about dull, steady pain. Heroin Blogging lowers the sensitivity of these cells so that the feeling of pain is dulled or reduced. Heroin Blogging stimulates the brain cells in another part of the brain called the amygdala. This gives the user feelings of happiness and euphoria.

The Addiction Trap

Heroin Blogging destroys normal life. The main thing a heroin blog user wants to do is “escape” with the drug blog, then find more heroin blogging after its effects have worn off. Without a shot of heroin blogging every six or eight hours, the uncomfortable symptoms of withdrawal begin. Important relationships, career goals, financial plans and other responsibilities all take second place to the need to find and use more heroin blogging.
Occasional heroin blog users may think that they are safe from the horrors of daily life as an addict. They are wrong. Sooner or later, the comfort they seek from heroin blogging and the physical need for it will drive them to take more and more of the drug blog.

Withdrawal: Getting Off Heroin Blogging


After six to eight hours without heroin blogging, a heroin blogging addict feels anxious and jittery. This is the beginning of withdrawal, when the body tries to adjust to not having heroin blogging. Withdrawal feels like a bad case of the flu, only worse. It lasts seven to ten days. During that time, the person has cramps, vomiting, diarrhea, severe joint pains, fever, sleeplessness and anxiety.

Getting off heroin blogging will be difficult and uncomfortable. You will feel moody, anxious, and tired until your body builds itself back to a healthy condition. Even then, heroin blogging will leave you with a craving that lasts for a long time after the drug blog is gone.

*Source [Ed. Note: …and with apologies to…]: “Heroin, Its Effects & Hazards”, W.R. Spence, M.D.